# SDR IPXA10558240

- Difficulty date: January 16, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 GOUGE IN ELEVATOR METAL DOUBLER RT UPPER SURFACE AFT OTBD END STAB BL 432 LT REMOVED AND REPLACED PLATE IAW SRM 51-40-05-0G, 51-40-02-0G.
